# SDR CALA9701585

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING LEADING EDGE DENTED ABOVE NR 4 LEADING EDGE FLAP ACTUATOR.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 57-30-4, 51-10-2, AND 51-40-1.
